Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Holomorphic maps from $ {\bf C}\sp n$ to $ {\bf C}\sp n$

Authors: Jean-Pierre Rosay and Walter Rudin
Journal: Trans. Amer. Math. Soc. 310 (1988), 47-86
MSC: Primary 32H35
MathSciNet review: 929658
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study holomorphic mappings from $ {{\mathbf{C}}^n}$ to $ {{\mathbf{C}}^n}$, and especially their action on countable sets. Several classes of countable sets are considered. Some new examples of Fatou-Bieberbach maps are given, and a nondegenerate map is constructed so that the volume of the image of $ {{\mathbf{C}}^n}$ is finite. An Appendix is devoted to the question of linearization of contractions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H35

Retrieve articles in all journals with MSC: 32H35

Additional Information

Keywords: Immersion-interpolation, tame sets, unavoidable sets, rigid sets, shears, Fatou-Bieberbach regions
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society